# SDR AWXA200700806

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 65,211 hours, 45,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 6555074
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR -  CRACK AT FIRST OFFICERS NR 1 WINDOW POST GUSSET UPPER RIGHT CORNER, BS 196.5 - BS 203.8, S9R - S10R.  REPAIRED FIRST OFFICERS NR 1 WINDOW POST GUSSET UPPER RIGHT CORNER, BS 196.5 - BS 203.8, S9R - S10R IAW B737-300 SRM 53-10-01-2R.
